# SDR HEEA123787

- Difficulty date: March 10, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N746P
- Make and model: Skrsky S76C
- Aircraft serial: 760623
- Engine: Tmeca ARRIEL2S2
- System (JASC): 2200 · Auto Flight System
- Part: Transducer
- Part number: 7690001821104
- Part serial: 11060
- Condition: Inoperative
- Location: Collective Pos
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, AFTER CLIMBOUT, ACFT YAWED 2 OR 3 TIMES, NR 2 ENGINE OUT LIGHT ILLUMINATED AND AUDIO SOUNDED FOR ABOUT 2 SECONDS THEN RETURNED TO NORMAL.  RETURNED TO BASE AND NOTIFIED MX.  MX REPLACED THE DECU COLLECTIVE POSITION TRANSDUCER.
